Milan Batista

Pot pomorscakov 4, 6320 Portoroz, Slovenia
University of Ljubljana, Faculty of Maritime Studies and Transportation


Batista M.
In the paper the analytical solution of the partially linearized equations of motion of nearly horizontally rolling of a thick rigid disk on a perfectly rough horizontal plane under the action of gravity is given in terms of Whittaker functions. The solution is used to obtain the asymptotic solutions for a very small inclination angle, the study of unilateral contact between a disk and a plane and the study of disk colliding motion.
Keywords: disk rolling, nonholonomic mechanics
Citation: Batista M.,  The Nearly Horizontally Rolling of a Thick Disk on a Rough Plane, Regular and Chaotic Dynamics, 2008, vol. 13, no. 4, pp. 344-354

Back to the list